American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] I. D. Shkredov. Some new results on higher energies. Trans. Moscow Math. Soc. 74 (2013) 31-63.
Abstract, references, and article information   
View Article: PDF

[2] Romeo Meštrović. A search for primes $p$ such that the Euler number $E_{p-3}$ is divisible by $p$. Math. Comp. 83 (2014) 2967-2976.
Abstract, references, and article information   
View Article: PDF

[3] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information   
View Article: PDF

[4] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Spectral structure of digit sets of self-similar tiles on ${\mathbb R}^1$. Trans. Amer. Math. Soc. 365 (2013) 3831-3850.
Abstract, references, and article information   
View Article: PDF

[5] Derrick Hart, Liangpan Li and Chun-Yen Shen. Fourier analysis and expanding phenomena in finite fields. Proc. Amer. Math. Soc. 141 (2013) 461-473.
Abstract, references, and article information   
View Article: PDF

[6] Anderson N. Martinhão and Emerson L. Monte Carmelo. Short covering codes arising from matchings in weighted graphs. Math. Comp. 82 (2013) 605-616.
Abstract, references, and article information   
View Article: PDF

[7] Zhi-Wei Sun. Arithmetic theory of harmonic numbers. Proc. Amer. Math. Soc. 140 (2012) 415-428. MR 2846311.
Abstract, references, and article information   
View Article: PDF

[8] Norbert Hegyvári and François Hennecart. Distribution of residues in approximate subgroups of $\mathbb{F}_{p}^{*}$. Proc. Amer. Math. Soc. 140 (2012) 1-6. MR 2833512.
Abstract, references, and article information   
View Article: PDF

[9] Lev A. Borisov and Renling Jin. Finding integral diagonal pairs in a two dimensional $\mathcal{N}$–set. Proc. Amer. Math. Soc. 139 (2011) 2431-2434. MR 2784808.
Abstract, references, and article information   
View Article: PDF

[10] Jean Bourgain, Alex Furman, Elon Lindenstrauss and Shahar Mozes. Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 (2011) 231-280. MR 2726604.
Abstract, references, and article information   
View Article: PDF

[11] Liangpan Li and Jian Shen. A sum-division estimate of reals. Proc. Amer. Math. Soc. 138 (2010) 101-104. MR 2550173.
Abstract, references, and article information   
View Article: PDF

[12] M. Z. Garaev. The sum-product estimate for large subsets of prime fields. Proc. Amer. Math. Soc. 136 (2008) 2735-2739. MR 2399035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[14] Hao Pan and Zhi-Wei Sun. A sharp result on $m$-covers. Proc. Amer. Math. Soc. 135 (2007) 3515-3520. MR 2336565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. Szemerédi and V. Vu. Long arithmetic progressions in sumsets: Thresholds and bounds. J. Amer. Math. Soc. 19 (2006) 119-169. MR 2169044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zhi-Wei Sun. Unification of zero-sum problems, subset sums and covers of ${\mathbb Z}$. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 51-60. MR 1988872.
Abstract, references, and article information   
View Article: PDF

[18] R. J. Simpson and R. Tijdeman. Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester. Proc. Amer. Math. Soc. 131 (2003) 1661-1671. MR 1953570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter Borwein and Michael J. Mossinghoff. Newman polynomials with prescribed vanishing and integer sets with distinct subset sums. Math. Comp. 72 (2003) 787-800. MR 1954968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hyun Kwang Kim. On regular polytope numbers. Proc. Amer. Math. Soc. 131 (2003) 65-75. MR 1929024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tomasz Luczak and Tomasz Schoen. On the number of maximal sum-free sets. Proc. Amer. Math. Soc. 129 (2001) 2205-2207. MR 1823901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yong-Gao Chen. Distinct subset sums and an inequality for convex functions. Proc. Amer. Math. Soc. 128 (2000) 2897-2898. MR 1695163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zhi-Wei Sun. On integers not of the form $\pm p^a\pm q^b$ . Proc. Amer. Math. Soc. 128 (2000) 997-1002. MR 1695111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bernt Lindström. $B_h[g]$-sequences from $B_h$-sequences. Proc. Amer. Math. Soc. 128 (2000) 657-659. MR 1636907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John A. Ewell. New representations of Ramanujan's tau function. Proc. Amer. Math. Soc. 128 (2000) 723-726. MR 1657735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yong-Gao Chen. On sums and products of integers. Proc. Amer. Math. Soc. 127 (1999) 1927-1933. MR 1600124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zhi-Wei Sun. On covering multiplicity . Proc. Amer. Math. Soc. 127 (1999) 1293-1300. MR 1486752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. E. Frenkel. Integer sets with distinct subset sums. Proc. Amer. Math. Soc. 126 (1998) 3199-3200. MR 1469406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bernt Lindström. Finding finite $B_2$-sequences faster. Math. Comp. 67 (1998) 1173-1178. MR 1484901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John A. Ewell. On an identity of Ramanujan. Proc. Amer. Math. Soc. 125 (1997) 3769-3771. MR 1443383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2